run, jane, run! (disith) wrote in vaginapagina,
run, jane, run!
disith
vaginapagina

Placebo week woes!

Hi, VPers! I have a question about withdrawal bleeding during the placebo week of HBC.

Normally, my withdrawal bleeding starts late Tuesday night/early Wednesday morning. It's usually a mild to medium withdrawal bleed. Yet, here I am, Wednesday morning, and my withdrawal bleed is EXTREMELY light. The only way I can actually tell that I am bleeding is by using a piece of toilet paper to test what's going on inside of my body; the withdrawal bleed is so light that there technically is NO flow whatsoever. I'm a "perfect" user (I take my pills at the same time everyday and have never once missed a pill) who has been on the pill since March 2013 (8 months). This has never happened before so I'm confused as to what's happening? Am I just have a really wonky withdrawal bleed this month? Or could it be the stress that I'm experiencing from midterms be impacting when my withdrawal bleed is supposed to come? Is what I'm experiencing normal or should I be worried?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments